Journal of Nonlinear Mathematical Physics

Volume 15, Issue 1, March 2008, Pages 22 - 34

Singularity Analysis and Integrability of a Simplified Multistrain Model for the Transmission of Tuberculosis and Dengue Fever

Authors
M.C. Nucci, P.G.L. Leach
Corresponding Author
M.C. Nucci
Received 21 March 2007, Accepted 8 October 2007, Available Online 1 March 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.1.3How to use a DOI?
Abstract
We apply singularity analysis to a caricature of the simplified multistrain model of Castillo-Chavez and Feng (J Math Biol 35 (1997) 629–656) for the transmission of tuberculosis and the coupled two-stream vector-based model of Feng and Velasco- Hern ?andez (J Math Biol 35 (1997) 523–544) to identify values of the parameters for which the system of nonlinear first-order ordinary differential equations describing the model are integrable. A number of combinations of parameters for which the system is integrable are identified. We compare them with the results we obtained by a symmetry analysis in an earlier paper (J Math Anal Appl 333 (2007) 430-449.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 1
Pages
22 - 34
Publication Date
2008/03
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - M.C. Nucci
AU  - P.G.L. Leach
PY  - 2008
DA  - 2008/03
TI  - Singularity Analysis and Integrability of a Simplified Multistrain Model for the Transmission of Tuberculosis and Dengue Fever
JO  - Journal of Nonlinear Mathematical Physics
SP  - 22
EP  - 34
VL  - 15
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2008.15.1.3
DO  - https://doi.org/10.2991/jnmp.2008.15.1.3
ID  - Nucci2008
ER  -